# SDR AALA202011149009

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 61,822 hours, 29,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 18-23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  BLUE EMERGENCY EXIT LIGHTS FROM ROW 18-23 ON LT SIDE ARE INOPERATIVE.  RESET CIDS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 23-73-00.
